# SDR C2XA07CL048

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 13,795 hours, 10,748 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT 3004 THE CREW REPORTED ON APPROACH WHEN EXTENDING THE LANDING GEAR A LANDING GEAR AIR/GROUND FAIL MESSAGE CAME ON THE EICAS.  MAINTENANCE INSPECTED AND ADJUSTED THE LEFT AND RIGHT MAIN GEAR PROXIMITY SWITCH 2.  OPERATIONAL CHECKS WERE GOOD.
